# SDR REXA2022081100614

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670332521
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT 21R, FS 477 IS CORRODED . LOCATED, DRILLED AND INSTALLED NEW STR21R SPLICE P/N SH670-33252-1 AT FS477 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
